Forum

Since one patient’s inquiry may provide information to another, Doctor Gelbard is opening an anonymous public forum as an online exchange for the questions of patients, physicians, and family. Hopefully this will become a place to share your concerns and experiences. Submission to this Forum implies your consent for the material and commentary to appear on the site or in subsequent educational publications. The doctor’s commentary is intended to be educational information for the public, not individual medical advice. The unique background of each person must be considered when making medical decisions, which requires a specific history and examination. Topics submitted from all sources will be posted anonymously unless specifically requested to the contrary.

Click here to post a new question

Six months ago to my horror I woke up with an erection and notice an hourglass indentation on one side of the penis. After searching on the net I quickly found out it was PD. I have been taking 500 mg vitamin E and 2000 mg L-arginine. I now have the hourglass effect on both sides. How long should I take the above, and what if any treatment options will reduce the hourglass effect, There is little bending but pronounce hourglass distortion.
ANSWERED answered July 15, 2014     Category:
60 views
1 answer
0 vote
help
OPEN Anonymous asked June 30, 2014     Category:
110 views
0 answer
0 vote